# SDR FDEA201411073570

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32163
- Condition: Corroded
- Location: Bs 199-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP JOINT STRINGER 20R BS 199 - 440 HAS NUMEROUS AREAS OF BUBBLED PAINT & EVIDENCE OF CORROSION.  REPAIRED IAW EA F-5310-T0311288.
